JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 108
New Weighted Multivariate Grüss Type Inequalities

    Authors: Baburao G. Pachpatte,  
    Keywords: Multivariate Grüss type inequalities, Discrete inequalities, New estimates, Differentiable function, Partial derivatives, Forward difference operators, Mean value theorem .  
    Date Received: 09/10/02  
    Date Accepted: 15/12/03  
    Subject Codes:


    Editors: Pietro Cerone,  

In this paper we establish some new weighted multidimensional Grüss type integral and discrete inequalities by using a fairly elementary analysis.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login